A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 39/2 (2019)

Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Michał Bełdziński, Marek Galewski

On unique solvability of a Dirichlet problem with nonlinearity depending on the derivative
Opuscula Math. 39 (2019), 131-144   Pełny tekst/Article:   pdf  pdf  (519kB)

Miguel de Benito Delgado, Jesus Ildefonso Díaz

Some remarks on the coincidence set for the Signorini problem
Opuscula Math. 39 (2019), 145-157   Pełny tekst/Article:   pdf  pdf  (585kB)

Gabriele Bonanno, Giuseppina D'Aguì, Angela Sciammetta

Nonlinear elliptic equations involving the p-Laplacian with mixed Dirichlet-Neumann boundary conditions
 Opuscula Math. 39 (2019), 159-174   Pełny tekst/Article:   pdf  pdf  (534kB)

Anna Maria Candela, Addolorata Salvatore

Infinitely many solutions for some nonlinear supercritical problems with break of symmetry
Opuscula Math. 39 (2019), 175-194   Pełny tekst/Article:   pdf  pdf  (586kB)

Roberta Filippucci, Chiara Lini

Existence results and a priori estimates for solutions of quasilinear problems with gradient terms
Opuscula Math. 39 (2019), 195-205   Pełny tekst/Article:   pdf  pdf  (532kB)

Genni Fragnelli, Dimitri Mugnai

Controllability of degenerate and singular parabolic problems: the double strong case with Neumann boundary conditions
Opuscula Math. 39 (2019), 207-225   Pełny tekst/Article:   pdf  pdf  (589kB)

Nikolaos S. Papageorgiou, Calogero Vetro, Francesca Vetro

On a Robin (p,q)-equation with a logistic reaction
Opuscula Math. 39 (2019), 227-245   Pełny tekst/Article:   pdf  pdf  (556kB)

Patrizia Pucci

Existence and multiplicity results for quasilinear equations in the Heisenberg group
Opuscula Math. 39 (2019), 247-257   Pełny tekst/Article:   pdf  pdf  (508kB)

Vicenţiu D. Rădulescu

Isotropic and anisotropic double-phase problems: old and new
Opuscula Math. 39 (2019), 259-279   Pełny tekst/Article:   pdf  pdf  (574kB)

Monica Roşiu

Extremal length and Dirichlet problem on Klein surfaces
Opuscula Math. 39 (2019), 281-296   Pełny tekst/Article:   pdf  pdf  (524kB)

Yang Yanbing, Md Salik Ahmed, Qin Lanlan, Xu Runzhang

Global well-posedness of a class of fourth-order strongly damped nonlinear wave equations
Opuscula Math. 39 (2019), 297-313   Pełny tekst/Article:   pdf  pdf  (547kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie